MathSciNet Relay Station
MathSciNet bibliographic data
MR161429 62.15 (60.30)
Whittle, P. On the convergence to normality of quadratic forms in independent variables. Teor. Verojatnost. i Primenen. 9 1964 113–118.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement